# SDR F3LA96018

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N170PL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 11611142
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING SERVICE CHECK, MAINTENANCE REPORTED L-1 DOOR ESCAPE SLIDE BOTTLE PRESSURE LOW.  REPLACED L-1 DOOR ESCAPE SLIDE.  (M)
